# SDR 20001011AP018

- Difficulty date: June 6, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N733EY
- Make and model: Cndair CL6002B16
- Aircraft serial: 5113
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 37702836
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU FIRE BELL AND INDICATION CAME ON 3-6 MINUTES AFTER APU WAS SHUTDOWN AND TAKEOFF OUT OF PIT.  CREW DISCHARGED APU FIRE EXTINGUISHER BOTTLE AND RETURNED TO PIT.  NO VISIBLE SIGNS OF SOOT, FIRE OR BURNING FOUND.  ALL SYSTEMS OPS GOOD.  MAINTENANCE ELECTED TO REPLACE FIRE SENSE LOOP AND FIRE DETECTION UNIT.  (M)
